Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does high BP causes dizziness with sweating ?

I experience for over a week now brief dizziness associated with sweating. I am 46 years old male hight 165cm weight 73kg I have high blood pressure boarder line blood sugar. I use approval 300mg and norvask 10mg
Asked On : Fri, 22 Jul 2011
Answers:  2 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Welcome to HCM.
Dizziness with sweating can occur when the blood sugar level goes down (Hypoglycemia). It can also occur in certain cases of cardiac disorders.
You should consult your doctor and get a detailed examination done along with B.P. Reading, blood sugar estimation as well as echocardiography to evaluate your heart condition.
Wish you all the best.
Answered: Fri, 22 Jul 2011
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
get your ECG done.
monitor your blood glucose closely.
get your lipid profile done.
you will find answer in these reports.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor